# SDR 20000505SH029

- Difficulty date: March 9, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Aircraft: N4145G
- Make and model: Piper PA-28-181
- Aircraft serial: 2843151
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Sensor
- Condition: Leaking
- Part time: 1,078 hours
- Component: Alt/Encoder, Narco
- Component part number: AR850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC SYSTEM LEAK GREATER THAN 100 FEET/MINUTE TRACKED TO THIS UNIT.  AR850 ONLY TWO YEARS IN SERVICE SINCE AIRCRAFT WAS NEW.  AR850''S ARE NOT KNOWN TO BE FAULTY IN THIS MANNER.  SUBMITTER STATED POSSIBLE NARCO FACTORY DEFECT IN ASSEMBLY OF SENSOR.  SECOND FAILURE KNOWN TO THIS SOURCE. (X)
